DOI 10.1016/s0272-6386(86)80012-9
A Bartter's-like syndrome from capreomycin, and a similar gentamicin tubulopathy.
Аннотация
Marked renal potassium and magnesium wasting, alkalosis, and a progressive increase in plasma renin and eventual hyperaldosteronemia developed during a 15-month course of in-hospital capreomycin therapy that was necessary for drug-resistant pulmonary tuberculosis. A prominent feature of the present case was renal chloride wasting, a feature of the capreomycin syndrome that has previously received little attention. Similar potentially life-threatening metabolic abnormalities, which resemble those found in Bartter's syndrome, can occur during prolonged therapy with the antibiotic gentamicin. In the present case, electrolyte abnormalities were unaffected by three days of indomethacin therapy but were partially corrected by large doses of spironolactone. Capreomycin, viomycin (an antibiotic closely related to capreomycin), and gentamicin are highly basic polypeptide antibiotics that may induce strikingly similar and potentially fatal syndromes of renal tubular dysfunction that can feature multiple electrolyte abnormalities.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.